Optimal control of second order stochastic evolution hemivariational inequalities with poisson jumps

Palanisamy Muthukumar, Nagarajan Durga, Fathalla A. Rihan, Chinnathambi Rajivganthi

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

The purpose of this article is to study the optimal control problem of second order stochastic evolution hemivariational inequalities with Poisson jumps by virtue of cosine operator theory in the Hilbert space. Initially, the sufficient conditions for existence of mild solution of the proposed system are verified by applying properties of Clarke’s subdifferential operator and fixed point theorem in multivalued maps. Further, we formulated and proved the existence results for optimal control of the proposed system with corresponding cost function by using Balder theorem. Finally an example is provided to illustrate the main results.

Original languageEnglish
Pages (from-to)1455-1475
Number of pages21
JournalTaiwanese Journal of Mathematics
Volume21
Issue number6
DOIs
Publication statusPublished - Dec 2017

Keywords

  • Clarke’s subdifferential
  • Hemivariational inequalities
  • Optimal control
  • Poisson jumps
  • Stochastic evolution equations

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Optimal control of second order stochastic evolution hemivariational inequalities with poisson jumps'. Together they form a unique fingerprint.

Cite this